A Picard-type iterative algorithm for general variational inequalities and nonexpansive mappings

Faik Gürsoy, Müzeyyen Ertürk, Mujahid Abbas. A Picard-type iterative algorithm for general variational inequalities and nonexpansive mappings. Numerical Algorithms, 83(3):867-883, 2020. [doi]

Authors

Faik Gürsoy

This author has not been identified. Look up 'Faik Gürsoy' in Google

Müzeyyen Ertürk

This author has not been identified. Look up 'Müzeyyen Ertürk' in Google

Mujahid Abbas

This author has not been identified. Look up 'Mujahid Abbas' in Google